# SDR 98ZZZM325

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7635U
- Make and model: Boeing 727222
- Aircraft serial: 19908
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT IN DAY, EMERGENCY EXIT LIGHT OVER FORWARD ENTRY INOPERATIVE.  RESET EMERGENCY EXIT LIGHT ASSEMBLY.  (M)
